Hyers-Ulam stability of mappings from a ring $A$ into an $A$-bimodule
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 767-782
Printed October 1, 2013
Lahbib Oubbi
Mohammed V-Agdal University
Abstract : We deal with the Hyers-Ulam stability problem of linear mappings from a vector space into a Banach one with respect to the following functional equation: $$ f\left(\frac{-x + y}{3}\right) + f\left(\frac{x - 3z}{3}\right) + f\left(\frac{3x - y + 3z}{3}\right) = f(x). $$ We then combine this equation with other ones and establish the Hyers-Ulam stability of several kinds of linear mappings, among which the algebra ($*$-) homomorphisms, the derivations, the multipliers and others. We thus repair and improve some previous assertions in the literature.
Keywords : Hyers-Ulam stability of functional equations, Hyers-Ulam stability of additive mappings, ring homomorphisms, ring derivations
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd